# SDR VNAA202410030006

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00171361 DISCREPANCY: AFT CARGO DOOR OUTER HANDLE HOUSING IS CHAFED. CORRECTIVE ACTION: REPLACED AFT CARGO DOOR HANDLE HOUSING PN/ H3415-31 IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
